# SDR YENA20150731294

- Difficulty date: July 31, 2015
- Submitted: August 3, 2015
- Operation: Air carrier
- Aircraft: N228JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000030
- Aircraft time: 26,328 hours, 16,249 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Frame 17
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE FOUND CORROSION SHEAR TIE AT FRAME 17, STR 25 -26R. REMOVED CORROSION, FOUND SHEAR TIE TO BE OUT OF LIMITS, REMOVED SHEAR TIE, DRILLED A NEW SHEAR TIE AND INSTALLED AND APPLIED FINISH REF SRM 51-41-01; 51-41-02 AND 51-23-06.
